# SDR SIMA20150519009

- Difficulty date: May 19, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 30,109 hours, 21,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT CEILING PANEL 273ALC EMER LIGHT BULB BURNT OUT.  R & R BULB IAW MM 33-51-09.  OPERATIONS CHECKED GOOD IAW MM 33-51-00.
